# SDR MASA2011060302934

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 18,106 hours, 14,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT FLOOD LIGHT INOP ROW 2.  RELAMP EMERGENCY LIGHT.
